Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
InFlames13

initial break out on Retinoids

Recommended Posts

So guys, my derm put me on Tretinoin 0.025% cream for about 6 weeks already alternately with azelaic acid every night.. Well, i just had a follow up check up just couple of hours ago and my skin is pretty doin well... It has improved. And im on my way to clear skin. Then she added something on my regimen which is a clarifying cream (she told me that it';s a retinoid) that will be substituted to azelaic acid since i will already be applying it in daytime. The question is, Will i start to have an initial break out again as i experienced in Tretinoin? Or no? since my face already got used to it???

Share this post


Link to post
Share on other sites

its hard to say, everyone is so different regarding this issue.

I didn't have any IB when I was on RetinA as a teenager. However, when I was put on RetinA Micro, i did have an IB, but when I moved from .04% to .01%, my skin just got better - no further IB. Its very strange!

You'll just have to see what happens! my guess it that you won't have a bad IB...good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×